# SDR DALA2019101505919

- Difficulty date: October 11, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 71,392 hours, 26,976 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Actuator
- Part number: 60200022
- Part serial: 147
- Condition: Corroded
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR POWER ASSIST PNEUMATIC ACTUATOR AT BS 1640 WAS CORRODED.  REMOVED AND REPLACED THE R4 DOOR POWER ASSIST PNEUMATIC ACTUATOR IAW AMM 52-11-35, AND ADJUSTMENT COMPLETED IAW AMM 52-11-35.
